deposit_your_work

The Number of Generic Singularities

Files in this item

Files Size Format View
article_RIP591_part4.pdf 409.1Kb application/pdf Thumbnail

Show simple item record

Item Metadata

dc.contributor.author Iarrobino, A.
dc.date.accessioned 2011-11-08T19:17:04Z
dc.date.available 2011-11-08T19:17:04Z
dc.date.issued 1973-01
dc.identifier article_RIP591_part4
dc.identifier.other article_RIP591_part4
dc.identifier.uri http://hdl.handle.net/1911/63102
dc.description Paper by A. Iarrobino
dc.language.iso eng
dc.publisher Electronic version published by Fondren Library, Rice University, made possible with funding from the Rice Historical Society and Thomas R. Williams, Ph.D., class of 2000.
dc.relation.ispartofseries The Rice University Studies, Volume 59, Number 1
dc.rights This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.
dc.rights.uri http://creativecommons.org/licenses/by/3.0/
dc.title The Number of Generic Singularities
dc.source.original Originally published as: "The Number of Generic Singularities," part of the Rice University Studies, Vol. 59, No. 1, Winter 1973 (Houston, Tex: Rice University) pp. 49-52
dc.date.digital 2009
dc.citation.volumeNumber 59
dc.citation.pageNumber 49-52
dc.citation.issueNumber 1
dc.identifier.digital article_RIP591_part4
dc.type.genre article
dc.type.dcmi Text
dc.identifier.citation Iarrobino, A.. (1973). "The Number of Generic Singularities." vol. 59. no. 1, pp. 49-52.

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.
    http://creativecommons.org/licenses/by/3.0/

This item appears in the following Collection(s)